Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 28, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 14, 2019, 9:03 AM CDT for Lawrence County, Illinois. It took effect at Mar 15, 2019, 2:30 PM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2019, 9:03 AM CDT (14:03 UTC)
- In effect from
- Mar 15, 2019, 2:30 PM CDT
- Expired
- Mar 20, 2019, 6:19 AM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
391
WGUS43 KILX 141403
FLWILX
Flood Warning
National Weather Service Lincoln IL
903 AM CDT Thu Mar 14 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-150403-
/O.NEW.KILX.FL.W.0028.190315T2230Z-190319T1200Z/
/LAWI2.1.ER.190315T2230Z.190317T0600Z.190319T0600Z.NO/
903 AM CDT Thu Mar 14 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From Friday afternoon until Tuesday morning.
* At 845 AM Thursday the stage was 28.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 30.9 feet by Sunday morning.The river will
fall below flood stage by early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 28.2 Thu 9 AM 29.4 30.6 30.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
DRH13 follow-up statements
383
WGUS83 KILX 150212
FLSILX
Flood Statement
National Weather Service Lincoln IL
912 PM CDT Thu Mar 14 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-151611-
/O.CON.KILX.FL.W.0028.190315T2230Z-190319T1200Z/
/LAWI2.1.ER.190315T2230Z.190317T0600Z.190319T0600Z.NO/
912 PM CDT Thu Mar 14 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From Friday afternoon until Tuesday morning.
* At 845 PM Thursday the stage was 28.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 30.9 feet by Sunday morning.The river will
fall below flood stage by early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 28.7 Thu 9 PM 29.4 30.6 30.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
JRP760
WGUS83 KILX 150409
FLSILX
Flood Statement
National Weather Service Lincoln IL
1109 PM CDT Thu Mar 14 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-151808-
/O.CON.KILX.FL.W.0028.190315T2230Z-190319T1200Z/
/LAWI2.1.ER.190315T2230Z.190317T0600Z.190319T0600Z.NO/
1109 PM CDT Thu Mar 14 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From Friday afternoon until Tuesday morning.
* At 1045 PM Thursday the stage was 28.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 30.9 feet by Sunday morning.The river will
fall below flood stage by early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 28.9 Thu 11 PM 29.4 30.6 30.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Shimon059
WGUS83 KILX 151359
FLSILX
Flood Statement
National Weather Service Lincoln IL
859 AM CDT Fri Mar 15 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-160359-
/O.EXT.KILX.FL.W.0028.190315T1930Z-190319T1000Z/
/LAWI2.1.ER.190315T1930Z.190317T0000Z.190319T0400Z.NO/
859 AM CDT Fri Mar 15 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this afternoon until late Monday night.
* At 845 AM Friday the stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 31.1 feet by early Sunday morning.The river will fall
below flood stage by Monday evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 29.6 Fri 9 AM 30.9 31.1 30.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25695
WGUS83 KILX 160118
FLSILX
Flood Statement
National Weather Service Lincoln IL
818 PM CDT Fri Mar 15 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-161517-
/O.CON.KILX.FL.W.0028.000000T0000Z-190319T1000Z/
/LAWI2.1.ER.190315T2040Z.190317T0000Z.190319T0400Z.NO/
818 PM CDT Fri Mar 15 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Monday night.
* At 745 PM Friday the stage was 30.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.1 feet by
early Sunday morning. The river will fall below flood stage Monday
evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 30.1 Fri 8 PM 30.9 31.1 30.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Auten257
WGUS83 KILX 161512
FLSILX
Flood Statement
National Weather Service Lincoln IL
1012 AM CDT Sat Mar 16 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-170511-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T2000Z/
/LAWI2.1.ER.190315T2040Z.190318T1200Z.190320T1400Z.NO/
1012 AM CDT Sat Mar 16 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday afternoon.
* At 945 AM Saturday the stage was 30.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.5 feet by
Monday afternoon. The river will fall below flood stage Wednesday
morning.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 30.3 Sat 10 AM 30.9 31.5 31.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25610
WGUS83 KILX 170133
FLSILX
Flood Statement
National Weather Service Lincoln IL
833 PM CDT Sat Mar 16 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-171533-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T1600Z/
/LAWI2.1.ER.190315T2040Z.190318T1200Z.190320T1000Z.NO/
833 PM CDT Sat Mar 16 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday morning.
* At 745 PM Saturday the stage was 30.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.4 feet by
Monday morning. The river will fall below flood stage early
Wednesday morning.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 30.5 Sat 8 PM 30.8 31.4 31.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
EJL340
WGUS83 KILX 171435
FLSILX
Flood Statement
National Weather Service Lincoln IL
934 AM CDT Sun Mar 17 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-180434-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T0200Z/
/LAWI2.1.ER.190315T2040Z.190318T0000Z.190319T2000Z.NO/
934 AM CDT Sun Mar 17 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Tuesday evening.
* At 845 AM Sunday the stage was 30.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by this
evening. The river will fall below flood stage Tuesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 30.8 Sun 9 AM 30.8 30.2 29.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25678
WGUS83 KILX 180042
FLSILX
Flood Statement
National Weather Service Lincoln IL
742 PM CDT Sun Mar 17 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-181442-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T1312Z/
/LAWI2.1.ER.190315T2040Z.190318T1200Z.190320T0712Z.NO/
742 PM CDT Sun Mar 17 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday morning.
* At 645 PM Sunday the stage was 31.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.6 feet by
tomorrow morning. The river will fall below flood stage early
Wednesday morning.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 31.0 Sun 7 PM 31.6 31.1 29.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
EJL230
WGUS83 KILX 181431
FLSILX
Flood Statement
National Weather Service Lincoln IL
931 AM CDT Mon Mar 18 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-190430-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190321T0130Z/
/LAWI2.1.ER.190315T2040Z.190318T1800Z.190320T1930Z.NO/
931 AM CDT Mon Mar 18 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday evening.
* At 845 AM Monday the stage was 31.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.4 feet by this
afternoon. The river will fall below flood stage Wednesday
afternoon.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 31.4 Mon 9 AM 31.2 30.4 28.7
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25379
WGUS83 KILX 190104
FLSILX
Flood Statement
National Weather Service Lincoln IL
804 PM CDT Mon Mar 18 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-191504-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190321T0300Z/
/LAWI2.1.ER.190315T2040Z.190319T0045Z.190320T2100Z.NO/
804 PM CDT Mon Mar 18 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday evening.
* At 745 PM Monday the stage was 31.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday afternoon.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 31.5 Mon 8 PM 31.4 30.5 28.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
EJL119
WGUS83 KILX 191455
FLSILX
Flood Statement
National Weather Service Lincoln IL
955 AM CDT Tue Mar 19 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-200454-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T2024Z/
/LAWI2.1.ER.190315T2040Z.190319T0730Z.190320T1424Z.NO/
955 AM CDT Tue Mar 19 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday afternoon.
* At 845 AM Tuesday the stage was 31.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 31.4 Tue 9 AM 30.2 28.1 26.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
JRP719
WGUS83 KILX 200149
FLSILX
Flood Statement
National Weather Service Lincoln IL
849 PM CDT Tue Mar 19 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-201549-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T1842Z/
/LAWI2.1.ER.190315T2040Z.190319T0730Z.190320T1242Z.NO/
849 PM CDT Tue Mar 19 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday afternoon.
* At 745 PM Tuesday the stage was 30.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 30.8 Tue 8 PM 30.0 28.1 26.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25794
WGUS83 KILX 201119
FLSILX
Flood Statement
National Weather Service Lincoln IL
619 AM CDT Wed Mar 20 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC101-201149-
/O.CAN.KILX.FL.W.0028.000000T0000Z-190320T1842Z/
/LAWI2.1.ER.190315T2040Z.190319T0730Z.190320T0700Z.NO/
619 AM CDT Wed Mar 20 2019
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 545 AM Wednesday the stage was 29.4 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at 400 AM Wednesday.
* Forecast...The river will continue to fall to 27.8 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 29.4 Wed 6 AM 27.8 26.1 24.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
BarnesWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 14, 6:24 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Mar 14, 6:24 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 624 AM CDT Thu Mar 14 2019 .SHORT TERM...(Today and tonight) ISSUED AT 403 AM CDT Thu Mar 14 2019 Very windy day expected in Central IL today. Wind advisory criteria will be issued for a big portion of the Midwest as the deep storm system from the Rockies moves eastward into the region. A portion of Central and southwestern IL will have a chance for damaging winds gusting in excess of 58 mph from midday into the afternoon, and will be under a High Wind Warning. Other than an increasing pressure gradient, both the HRRR and the RAP have 850mb winds in the 50-60kt range. NAM soundings in BUFKit show those 50-60kt winds throughout the warned area from 2500-5000ft without any inversion to speak of from noon to 4pm roughly. Guidance with the strong southwesterly winds has been running a little low as well. With the temperatures rising sooner and higher, the potential to erode any inversion will just be earlier. Deep mixing has been trending in the forecast, with or without the assist of showers pulling down the winds. Just too close to warning criteria to not go ahead and upgrade from the previous watch. Those winds and warmer temps will set up a potential for thunderstorms this afternoon. That deep convection will only increase the threat for damaging winds, should one develop. But the window of convective potential is relatively narrow this afternoon. The threat in the day one outlook has dropped to marginal btwn I-57 and the Indiana border. Tonight, the weather should dry out, and remain breezy but less so through the overnight. The overnight lows will drop into the 30s with the colder air of the occluded low moves into the region, though the winds will be slower to take on a northwesterly component by early Friday morning. .LONG TERM...(Friday through Wednesday) ISSUED AT 339 AM CDT Thu Mar 14 2019 Beyond Thursday night, there is a brief chance for a rain/snow mix Friday morning with some moisture wrapping around the low, though no accumulations are anticipated. Then the forecast gets much quieter, with high pressure building into the Plains and the Midwest. CPC Outlooks seem to be in agreement with higher probabilities of drier and warmer than normal. Temps are slow to respond into the extended...still a couple degrees below seasonal normals through the weekend. However, the temps remain in a slow warming trend into midweek. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 620 AM CDT Thu Mar 14 2019 Not much of a shift in the forecast. Wind major concern, with some LLWS early before the winds increase at the sfc. Eventually, the SSW winds at the surface will be sustained and gusting high enough to eliminate LLWS per se... but very high winds gusting between 40 and 55kts will be possible with this strong system. Shower/TS threat in the east will continue through the afternoon early evening. Cigs range from 700 ft to clear and change quickly with this deep, fast moving low. Overnight, winds will weaken and see some clouds wrapping around the system and maintaining low MVFR/IFR conditions. && .ILX WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 10 PM CDT this evening for ILZ044>046- 052>057-061>063-066>068-071>073. Wind Advisory until 10 PM CDT this evening for ILZ027>031- 036>038-040>043-047>051. && SHORT TERM...HJS LONG TERM...HJS AVIATION...HJS
Hazardous weather outlook, Mar 14, 5:37 AM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 537 AM CDT Thu Mar 14 2019 ILZ027>031-037-151100- Knox-Marshall-Peoria-Stark-Tazewell-Woodford- 537 AM CDT Thu Mar 14 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Southerly to southwesterly winds will gust between 40 and 50 mph through sunset. These strong winds will cause travel difficulties, especially for high profile vehicles. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Minor flooding is expected to develop along the Illinois River near Peoria this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ036-040>042-047>051-151100- Cass-Fulton-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-Scott- 537 AM CDT Thu Mar 14 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Southerly to southwesterly winds will gust between 40 and 50 mph through sunset. Winds will be even stronger along and east of Interstate 55. These strong winds will cause travel difficulties, especially for high profile vehicles. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Moderate flooding will continue along the Illinois River from Havana to Beardstown, with minor flooding downstream, for the next several days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-043-151100- De Witt-McLean- 537 AM CDT Thu Mar 14 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TODAY AND TONIGHT... Southerly to southwesterly winds will gust between 40 and 50 mph through sunset. Winds will be even stronger along and east of Interstate 55. These strong winds will cause travel difficulties, especially for high profile vehicles. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ044>046-052>057-061-151100- Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt- Shelby-Vermilion- 537 AM CDT Thu Mar 14 2019 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... Southerly to southwesterly winds will gust between 45 and 60 mph through sunset. These strong winds will cause travel difficulties, especially for high profile vehicles. Highest wind gusts will also potentially cause some damage to tree limbs and power lines. Thunderstorms are possible early this afternoon, a few of which may be strong to briefly severe. This is most likely east of I-57. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon, and any wind damage reports would be appreciated. ILZ062-063-066>068-071>073-151100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 537 AM CDT Thu Mar 14 2019 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Southerly to southwesterly winds will gust between 45 and 60 mph through sunset. These strong winds will cause travel difficulties, especially for high profile vehicles. Highest wind gusts will also potentially cause some damage to tree limbs and power lines. Thunderstorms are possible early this afternoon, a few of which may be strong to briefly severe. This is most likely east of I-57. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Minor flooding will occur on portions of the Wabash and Little Wabash Rivers into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon, and any wind damage reports would be appreciated. HJS
In the hours before
Local storm report, Mar 14, 8:01 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 AM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
03/14/2019 M1.14 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN PANA 39.39N 89.08W
03/14/2019 M1.10 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
DRHLocal storm report, Mar 14, 8:06 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
806 AM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
03/14/2019 M1.48 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
DRHLocal storm report, Mar 14, 8:38 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
03/14/2019 M1.14 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
DRHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:11 AM CDT | Special Weather Statement | ILX | Crawford, Lawrence | 49 min |
| Mar 14, 3:54 AM CDT | High Wind Warning | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 12 more | 18 hr |
| Mar 14, 11:32 AM CDT | Special Weather Statement | ILX | Logan | 28 min |
| Mar 14, 12:27 PM CDT | Special Weather Statement | ILX | McLean | 33 min |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.